Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Recursive functionals and quantifiers of finite types. II


Author: S. C. Kleene
Journal: Trans. Amer. Math. Soc. 108 (1963), 106-142
MSC: Primary 02.70
MathSciNet review: 0153557
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0153557-4
PII: S 0002-9947(1963)0153557-4
Article copyright: © Copyright 1963 American Mathematical Society